Alert archive / Illinois / Special Weather Statements in 2020

Special Weather Statement, NWS Quad Cities, IA

March 28, 2020Mercer County, Illinois

NWS Quad Cities, IA issued this special weather statement at Mar 28, 2020, 4:49 AM CDT for Mercer County, Illinois. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2020, 4:49 AM CDT (09:49 UTC)
Expired
Mar 28, 2020, 5:15 AM CDT
In force
26 min
Issued by
NWS Quad Cities, IA

County Mercer County, IL

The radar

The Quad Cities radar (KDVN), 42 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 9.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
512 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

245 
WWUS83 KDVN 280949
SPSDVN

Special Weather Statement
National Weather Service Quad Cities IA/IL
449 AM CDT Sat Mar 28 2020

ILC131-161-IAC115-139-163-281015-
Rock Island-Mercer-Louisa-Scott-Muscatine-
449 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROCK ISLAND...
NORTHWESTERN MERCER...EAST CENTRAL LOUISA...SOUTH CENTRAL SCOTT AND
SOUTHEASTERN MUSCATINE COUNTIES UNTIL 515 AM CDT...

At 449 AM CDT, a strong thunderstorm was located near Eliza, or 7
miles south of Muscatine, moving northeast at 45 mph.

Penny size hail is possible with this storm.

Locations impacted include...
Davenport, Rock Island, Blue Grass, Buffalo, Andalusia, Fruitland,
Reynolds, Eliza, Hamlet, Illinois City, Taylor Ridge, Fairport,
Montpelier, Edgington, Clark's Ferry Recreation Area, Midway Beach,
Loud Thunder Forest Preserve, Fairport Recreation Area, Shady Creek
Campground and Petersville.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4120 9107 4134 9116 4153 9070 4136 9058
TIME...MOT...LOC 0949Z 243DEG 39KT 4132 9104 

$$

McClure

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this special weather statement went out at Mar 28, 3:49 AM CDT, 1 hour earlier.

Area forecast discussion, Mar 28, 3:49 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
349 AM CDT Sat Mar 28 2020

.SYNOPSIS...
Issued at 330 AM CDT Sat Mar 28 2020

As of 3 AM, scattered showers and thunderstorms were ongoing
across parts of eastern Iowa and northwest Illinois, well to the
north of a surface warm front across north-central Missouri. The
initial convective development overnight focused along an 850mb
confluent zone that bisected the central CWA, including the Quad
Cities metro area. This convection became anchored along a Quad
Cities to Prophetstown, IL line. Anomalously high PWATs (1.4"),
and mean layer flow parallel to the elevated boundary, led to
localized flash flooding from a quick 2 to 4 inches of rain. The
training convective setup has finally let up and flash flood
waters should continue to recede.

New elevated convection has developed across the western and
northern CWA over the last 1-2 hours. The main concern into early
this morning is for a few severe storms capable of producing
large hail and torrential rainfall. Overall coverage with this
activity should remain isolated to scattered.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 330 AM CDT Sat Mar 28 2020

Today

Key Messages:

There is a Moderate risk for severe thunderstorms in the
southeast half of the forecast area for this afternoon and
evening. An Enhanced risk extends further to the west. All types
of severe weather are possible including damaging winds, large
hail, and tornadoes. There is potential for a few strong tornadoes
strength.

The most likely timing for severe weather today is between early
afternoon and 8 PM. However, a few isolated severe storms are
possible this morning, when the primary threat is large hail.
Supercells that form during the afternoon and evening will pose a
damaging wind and tornado threat, in addition to large hail.

Due to a very strong mid-level jet (90+ kts), storms will be
moving extremely fast today, potentially between 55 to 65 mph.
These incredibly fast speeds will greatly reduce the time to
shelter prior to storms arriving. Therefore, it is very important
to act quickly if warnings are issued for your area. People may
also be caught off guard because this is an early season event.

The most uncertainty is on the coverage of storms. Best case
scenario there are only a few supercells, but the worst case as
shown by some CAM solutions have 4 or more long track supercells.
The point here is that not every location is going to get severe
weather. If it occurs, it will be in narrow swaths.

Discussion

A strong upper-level trough and closed 500mb low are forecast to
track from eastern Nebraska through western and northern Iowa
today. A 150kt upper jet flanked to the southeast of the trough
will aid a deepening of the attendant surface low to around 990mb
in north-central Iowa. This dynamic system will pull a warm front
northward into eastern Iowa and northwest Illinois this afternoon
and evening. North of the front temps will remain in the 40s, but
in the warm sector temps will quickly jump into the mid to upper
60s, possibly near 70 F depending on amount of solar insolation.

The positioning of the surface low and strength of the warm front
will align the surface pressure field in a way that promotes backing
of the low-level flow within the warm sector. Strong directional and
speed shear in the boundary layer and aloft will favor supercells as
the dominant storm mode. Progged kinematic and moisture fields are
very impressive with deep layer shear of 60+ kts, 0-1 km bulk shear
in excess of 30 kts, 300+ m2/s2 of 0-1 storm-relative helicity
per the HREF, and low LCLs. However, the amount of surface-based
instability is somewhat in question. On the low side, SBCAPE may
only reach 500-1500 J/kg. If a period of clearing develops, in
the warm sector then SBCAPE could jump to 2000+ J/kg.

Lower instability may affect the storm mode and result in an overly
sheared environment that would act to rip apart newly formed
updrafts, thereby lowering the overall severe risk. Conversely, a
little more instability would provide a better CAPE/shear balance
and increase the risk for long track supercells and the potential
for a few strong tornadoes.

Behind the cold front this evening and tonight, gradient winds will
pick up substantially from the WSW with gusts likely over 40 mph
at times.

.LONG TERM...(Sunday through Friday)
ISSUED AT 330 AM CDT Sat Mar 28 2020

Potential for very windy conditions on Sunday.

Sunday and Sunday night
Assessment...high confidence on very windy conditions Sunday

The strong storm system will depart the area on Sunday. Wrap around
clouds will keep temperatures close to normal. Lingering light rain
will be seen north of a Belle Plaine, IA to Kewanee, IL line that
slowly ends during the day. Dry conditions will be seen Sunday night.

The bigger concern will be the winds.

Deep mixing of the atmosphere and a tight pressure gradient will
result in very windy conditions through mid-day Sunday with winds
slowly decreasing during the mid to late afternoon hours.

Headlines for the wind will likely be needed Sunday and the very
windy conditions may begin well before sunrise Sunday.

Monday
Assessment...high confidence

Quiet and dry conditions will be seen across the area as high
pressure quickly moves through the Midwest ahead of the next storm
system. Temperatures will average warmer than normal.

Monday night on...

Monday night into Tuesday night
Assessment...medium confidence

The global models bring the next system through the area with the
most likely time frame for rain being Tuesday. This system will not
have as much moisture available to it so overall rainfall amounts
will be much lighter.

The model consensus has slight chance to chance pops Monday night
through Tuesday night.

Wednesday through Thursday
Assessment...low confidence

The global models bring two weak upper level disturbances through
the area. Moisture is quite limited so there are questions regarding
rainfall potential given the weak forcing with each disturbance. The
current model consensus has slight chance pops Wednesday with more
dry conditions than rain chances for Wednesday night and Thursday.

Thursday night and Friday
Assessment...high confidence

The global models show high pressure building into the Midwest
resulting in dry conditions with temperatures close to normal.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
ISSUED AT 1254 AM CDT Sat Mar 28 2020

IFR to LIFR conditions with pockets of VLIFR expected to persist
through this morning in low clouds, fog, drizzle and also rounds
of showers and some storms. This afternoon expect rapid changes,
as a low pressure system advances toward the area allowing the
warm front to surge northward, and followed quickly by a cold
front. Conditions will likely improve to MVFR and VFR in the warm
sector with winds gusting from SSE at 15-25+ kts. Instability will
also be increasing allowing for scattered strong to possibly
severe storms forming and moving quickly ahead of a cold front.
All hazards are possible with the storms. In addition, conditions
will likely drop to IFR in the strongest storms. The window for
these potentially severe storms will likely be an hour or two at
most at the terminals. In the wake of the cold front, very windy
conditions are expected to develop late this afternoon and evening
with surface winds from W/SW likely becoming sustained at 20-30 kts
and gusting possibly 40-45 kts.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Uttech
SHORT TERM...Uttech
LONG TERM...08
AVIATION...McClure
Hazardous weather outlook, Mar 28, 4:40 AM CDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
440 AM CDT Sat Mar 28 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-290945-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
440 AM CDT Sat Mar 28 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

There is a slight risk for severe thunderstorms through this
morning with large hail the primary threat.

The Storm Prediction Center has a moderate risk for severe storms
this afternoon and evening along and to the southeast of a line
from Milledgeville, Illinois to the Quad Cities to Keokuk, Iowa.
An enhanced risk extends further to the north and west. Damaging
winds, large hail, and tornadoes are all possible with supercell
storms.

The most likely timing for scattered storms with this second
round, along and ahead of a cold front, is from the mid afternoon
through about 8 PM. The storms may be moving near 60 mph, so
there will be less time to react before they arrive.

Strong southwesterly winds may gust up to 45 mph late this
afternoon and evening behind the cold front. The windy conditions
will promote an elevated grassland fire danger through the
evening.

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details. Additional
widespread rainfall through tonight could lead to renewed rises
on area rivers, including the Mississippi River, and possibly
higher crest levels into early next week.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

West to northwest sustained winds of 25 to 35 mph with gusts
up to 50 mph are expected on Sunday. Fire weather conditions will
remain elevated into Sunday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

Uttech

In the hours before

Special weather statement, Mar 28, 2:29 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
229 AM CDT Sat Mar 28 2020

IAC031-045-280800-
Cedar-Clinton-
229 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CEDAR AND
NORTHWESTERN CLINTON COUNTIES UNTIL 300 AM CDT...

At 229 AM CDT, a strong thunderstorm was located over Lowden, or 12
miles northeast of Tipton, moving northeast at 45 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Lowden, Wheatland, Delmar, Welton, Toronto and Walnut Grove Park.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4190 9051 4179 9095 4187 9098 4203 9065
      4203 9063
TIME...MOT...LOC 0729Z 244DEG 38KT 4185 9092

McClure
Special weather statement, Mar 28, 2:44 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
244 AM CDT Sat Mar 28 2020

IAC031-103-139-163-280815-
Cedar-Scott-Johnson-Muscatine-
244 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CEDAR...WEST CENTRAL
SCOTT...EAST CENTRAL JOHNSON AND NORTHWESTERN MUSCATINE COUNTIES
UNTIL 315 AM CDT...

At 244 AM CDT, a strong thunderstorm was located over West Liberty,
or 7 miles south of West Branch, moving northeast at 45 mph.

Half inch hail is likely with this storm.

Locations impacted include...
Durant, West Liberty, Wilton, Bennett, Nichols, Atalissa, Rochester,
Stockton, Muscatine County Fairgrounds, Moscow and Sunbury.

This includes Interstate 80 in Iowa between mile markers 259 and 279.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4147 9135 4158 9141 4182 9099 4158 9085
TIME...MOT...LOC 0744Z 244DEG 37KT 4157 9130

McClure
Special weather statement, Mar 28, 3:21 AM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
321 AM CDT Sat Mar 28 2020

ILC015-IAC045-097-280845-
Carroll-Jackson-Clinton-
321 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CARROLL...SOUTHEASTERN
JACKSON AND NORTHEASTERN CLINTON COUNTIES UNTIL 345 AM CDT...

At 321 AM CDT, a strong thunderstorm was located near Savanna, or
near Mount Carroll, moving east at 45 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Mount Carroll, Savanna, Lanark, Shannon, Sabula, Chadwick, Argo Fay,
Thomson, South Sabula Lake Park, Wacker, Center Hill and Ideal.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4196 9017 4209 9020 4220 8969 4201 8969
TIME...MOT...LOC 0821Z 253DEG 37KT 4205 9009

McClure
Special weather statement, Mar 28, 3:57 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
357 AM CDT Sat Mar 28 2020

IAC087-101-177-183-280930-
Henry-Van Buren-Washington-Jefferson-
357 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HENRY...NORTHERN
VAN BUREN...SOUTH CENTRAL WASHINGTON AND JEFFERSON COUNTIES UNTIL 430
AM CDT...

At 356 AM CDT, a strong thunderstorm was located over Maharishi Vedic
City, or over Fairfield, moving northeast at 40 mph.

Penny size hail is possible with this storm.

Locations impacted include...
Fairfield, Wayland, Brighton, Batavia, Libertyville, Maharishi Vedic
City, Pleasant Plain, Coppock, Fairfield Municipal Airport, Perlee,
East Pleasant Plain, Merrimac, Germanville, Jefferson County
Fairgrounds, Jefferson County Park, Mac Coon Access, Salina, Trenton,
Beckwith and Brookville.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4100 9218 4124 9175 4107 9160 4086 9211
      4094 9218
TIME...MOT...LOC 0856Z 239DEG 36KT 4103 9201

McClure
Special weather statement, Mar 28, 4:21 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
421 AM CDT Sat Mar 28 2020

ILC131-IAC087-115-139-183-280945-
Mercer-Henry-Louisa-Washington-Muscatine-
421 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER...NORTHERN
HENRY...SOUTHWESTERN LOUISA...SOUTHEASTERN WASHINGTON AND SOUTH
CENTRAL MUSCATINE COUNTIES UNTIL 445 AM CDT...

At 420 AM CDT, a strong thunderstorm was located over Wyman, or 9
miles southwest of Columbus Junction, moving northeast at 50 mph.

Nickel size hail is possible with this storm.

Locations impacted include...
Muscatine, Wapello, Columbus Junction, Winfield, Fruitland, Wayland,
Grandview, Columbus City, Letts, Crawfordsville, Olds, Wyman,
Fredonia, Noble, Cairo, Virginia Grove Recreation Area, Louisa County
Fairgrounds, Swedesburg, Muscatine Municipal Airport and Flaming
Prairie Park.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4140 9111 4124 9101 4104 9162 4119 9171
TIME...MOT...LOC 0920Z 246DEG 45KT 4118 9149

McClure
Special weather statement, Mar 28, 4:49 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
449 AM CDT Sat Mar 28 2020

ILC131-161-IAC115-139-163-281015-
Rock Island-Mercer-Louisa-Scott-Muscatine-
449 AM CDT Sat Mar 28 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ROCK ISLAND...
NORTHWESTERN MERCER...EAST CENTRAL LOUISA...SOUTH CENTRAL SCOTT AND
SOUTHEASTERN MUSCATINE COUNTIES UNTIL 515 AM CDT...

At 449 AM CDT, a strong thunderstorm was located near Eliza, or 7
miles south of Muscatine, moving northeast at 45 mph.

Penny size hail is possible with this storm.

Locations impacted include...
Davenport, Rock Island, Blue Grass, Buffalo, Andalusia, Fruitland,
Reynolds, Eliza, Hamlet, Illinois City, Taylor Ridge, Fairport,
Montpelier, Edgington, Clark's Ferry Recreation Area, Midway Beach,
Loud Thunder Forest Preserve, Fairport Recreation Area, Shady Creek
Campground and Petersville.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4120 9107 4134 9116 4153 9070 4136 9058
TIME...MOT...LOC 0949Z 243DEG 39KT 4132 9104

McClure

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:13 PM CDTRiver Flood WatchDVNDubuque61 hr
Mar 27, 11:51 PM CDTFlash Flood WarningDVNMuscatine, Scott4 hr
Mar 28, 12:35 AM CDTSpecial Weather StatementDVNIowa25 min
Mar 28, 1:05 AM CDTSpecial Weather StatementDVNIowa, Johnson40 min
Mar 28, 1:37 AM CDTSpecial Weather StatementDVNKeokuk23 min
Mar 28, 1:53 AM CDTSevere Thunderstorm WarningDVNKeokuk, Washington26 min
Mar 28, 2:29 AM CDTSpecial Weather StatementDVNClinton31 min
Mar 28, 2:44 AM CDTSpecial Weather StatementDVNCedar31 min
Mar 28, 2:55 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson35 min
Mar 28, 3:57 AM CDTSpecial Weather StatementDVNJefferson33 min
Mar 28, 4:21 AM CDTSpecial Weather StatementDVNLouisa24 min
Mar 28, 5:19 AM CDTSpecial Weather StatementDVNIowa26 min
Mar 28, 10:52 AM CDTRiver Flood WarningDVNDubuque, Jackson22 days
Mar 28, 10:52 AM CDTRiver Flood WarningDVNClinton, Scott24 days
Mar 28, 10:52 AM CDTRiver Flood WarningDVNLee21 days
Mar 28, 11:21 AM CDTSpecial Weather StatementDVNWashington24 min
Mar 28, 11:25 AM CDTRiver Flood WatchDVNClinton21 days
Mar 28, 11:25 AM CDTRiver Flood WatchDVNScott10 hr
Mar 28, 6:03 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan42 min
Mar 28, 6:13 PM CDTTornado Warning Tornado observedDVNBenton, Buchanan47 min
Mar 28, 6:53 PM CDTTornado WarningDVNBuchanan, Delaware28 min
Mar 27, 11:32 PM CDTSpecial Weather StatementDVNRock Island, Whiteside58 min
Mar 28, 3:21 AM CDTSpecial Weather StatementDVNCarroll24 min
Mar 28, 5:15 AM CDTSpecial Weather StatementDVNRock Island30 min
Mar 28, 10:39 AM CDTRiver Flood WatchDVNWhiteside24 hr
Mar 28, 3:42 PM CDTSpecial Weather StatementDVNRock Island33 min
Mar 28, 4:15 PM CDTSpecial Weather StatementDVNCarroll, Stephenson30 min
Mar 28, 4:48 PM CDTTornado WarningDVNWarren42 min
Mar 28, 5:29 PM CDTSevere Thunderstorm WarningDVNHenry31 min
Mar 28, 5:52 PM CDTTornado WarningDVNBureau, Henry38 min
Mar 28, 6:33 PM CDTTornado WarningDVNHenderson, Warren42 min

Nearby

Special Weather Statements in Illinois, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.